Inventiones mathematicae

, Volume 81, Issue 3, pp 539–554

Inequalities defining orbit spaces

  • Claudio Procesi
  • Gerald Schwarz
Article

DOI: 10.1007/BF01388587

Cite this article as:
Procesi, C. & Schwarz, G. Invent Math (1985) 81: 539. doi:10.1007/BF01388587

Summary

The orbit space of a representation of a compact Lie group has a natural semialgebraic structure. We describe explicit ways of finding the inequalities defining this structure, and we give some applications.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Claudio Procesi
    • 1
  • Gerald Schwarz
    • 2
  1. 1.Dipartimento di Matematica, Istituto “Guido Castelnuovo”Università degli Studi di RomaRomaItaly
  2. 2.Department of MathematicsBrandeis UniversityWalthamUSA